# SDR VNAA20240908004

- Difficulty date: July 29, 2024
- Submitted: September 8, 2024
- Operation: Air carrier
- Aircraft: N549NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15322
- Aircraft time: 22,926 hours, 20,529 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Cabin Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAILS LBL9 (02 SEGMENTS) BTW FS 661.00+32 TO FS 670.00 AT PASSENGER CABIN.   SEAT RAILS LBL9 (02 SEGMENTS) BTW FS 661.00+32 TO FS 670.00 AT PASSENGER CABIN ARE OUT OFF LIMITS PER CRJ-900 SRM 53-31-49-101-001-A02 AND WERE REPLACED PER CRJ900 AMM 53-00-49 (CONFIG A12).
